# SDR USAASB02005

- Difficulty date: January 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 693731768
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

BOS - FLT 960 - ON CLIMB-OUT FROM BOS, EN ROUTE TO PHL, CREW REPORTED SMOKE IN THE COCKPIT COMING FROM THE NR 1 HYDRAULIC PUMP SWITCH.  CREW TURNED OFF THE ELECTRICAL NR 1 HYDRAULIC SWITCH AND SMOKE STOPPED.  QUICK REF HANDBOOK PROCEDURES WERE ACCOMPLISHED AND THE FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED BUT EMERGENCY EQUIPMENT WAS CALLED OUT.  MAINTENANCE FOUND THE P5-8 OVERHEAD HYDRAULIC MODULE HAD FAILED.  REMOVED AND REPLACED THE P5-8 OVERHEAD HYDRAULIC MODULE.  RAN ENGINES AND SYSTEMS.  OPERATIONAL CHECK GOOD.  (M)
